Itching!!!

Previously I was on T3 for a short time but it made me itch (I think it was that). Doctor P advised me to come off and try NDT. I'm five weeks in and on 2 grains in the morning and half about 3pm. I'm not seeing any real improvement yet and I'm itching again! I am on various supplements including Thorne Adrenal Cortex. Anyone else suffer with this or know of any possible reasons?

Thanks

12 Replies

oldestnewest
  • I get very itchy skin when I'm hyper. Do you know what your levels are at the moment?

  • I don't feel hyper in any other way though?

  • No regarding testing. I was going to wait until I have been on NDT for a couple of months.

  • Lainey03,

    If NDT is the culprit I'm surprised it's taken 5 weeks to have an allergic reaction. Have you considered the problem may be caused by one of the supplements you are taking? Perhaps you could stop the supplements for a couple of weeks then reintroduce them one at a time at 2 week intervals to see whether one of them is triggering the itching.

  • I've been itching for a couple of weeks but yes I did think that about supplements. Good idea I'll stop them then reintroduce. Thanks

  • I've been itching for years ( literally!) some times it's worse than others. At one stage I thought it was thyroxine, then T3 but it turned out not to be. I've had numerous different blood test and allergy tests but turned up nothing ( apart from mild allergy to horses but as I don't spend any time with horses that's not too much of a problem)! I take Fexofenadine 180 mg and that works well most of the time but sometimes it's just totally unbearable. Clemmie

  • I know, I can't sleep sometimes because of it. One spot is scratched then I get another itch!!

  • I had really chronic urticaria when my Graves was active. I went to see a Chinese Acupuncturist and also took Chinese Herbal Medicine for a while.

    Where the Fexofenadine didn't work - or anything else for that matter, the Chinese therapy did - and very quickly too.

    I'd recommend trying it. Nothing venture and all that!

    Arab. (No longer itchy!) 🙂

  • Which brand are you on? Last summer, I started itching terribly on Erfa, and then I read a lot about it changing somehow for the worse...especially the 125 mg pills were problematic, I had much less symptoms on smaller pills (30 and 60 mg).

  • I'm on Nature-Throid. I take 2 and half grains a day.

  • Hi lainey03,

    One other thing that worked really well to stop the itching was menthol aqueous cream. I bought mine on the Internet. Also Vicks Vapour Rub.

    Both have a cooling effect on the skin which eliminates the itch/scratch cycle.

    Best of luck.

    Arab. 🙂

  • Thanks, Arab. It seems to of been down to one of the supplements. I've stopped them all and stopped itching. So I'll reintroduce one at a time and see which one it was. Xx

You may also like...